# SDR SCNA04016

- Difficulty date: November 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: PHHZJ
- Make and model: Boeing 737-800
- Aircraft serial: 30389
- Aircraft time: 16,873 hours, 6,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 12 RT SIDE, EMERGENCY LIGHTING COMING UP.  MAINTENANCE RESECURED TRACK LIGHTING, OK FOR SERVICE.
